FDTD Modeling of Electromagnetic Wave Scattering From a Wedge With Perfectly Reflecting Boundaries: Comparisons Against Analytical Models and Calibration


ÇAKIR G. , Sevgi L., Ufimtsev P. Y.

IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, vol.60, no.7, pp.3336-3342, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 7
  • Publication Date: 2012
  • Doi Number: 10.1109/tap.2012.2196948
  • Title of Journal : IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION
  • Page Numbers: pp.3336-3342

Abstract

A classical, canonical problem of electromagnetic wave scattering from a nonpenetrable wedge is modeled with the finite-difference time-domain (FDTD) method, and results are calibrated against the analytical reference solution. A novel, numerical multistep diffraction coefficient calculation model is introduced. Comparisons against analytical exact solutions as well as high frequency asymptotic (HFA) techniques such as the uniform theory of diffraction (UTD) and parabolic equation (PE) method are also given.